Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

On sizes of complete arcs in PG(2,q), Discrete Mathematics, vol.312 (2012) pp. 680-698.

Go to publication Download (511.1 KB)

Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site